# SDR USAA2013020500037

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 44,560 hours, 18,133 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAA1233PE0001
- Part serial: 452
- Condition: Binds
- Location: Cockpit
- Part time: 46,712 hours, 19,705 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT, MANUAL FORE/AFT ADJUST, IS VERY STIFF AND HARD TO SLIDE.  MAINTENANCE REMOVED AND INSTALLED NEW SERVICEABLE CAPTAIN SEAT ASSEMBLY PER AMM 25-11-51-000-001-A.  OPS CHECK GOOD PER AMM 25-11-00-710-001-A.
